MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT
Model Number RT266
Medical Device Problem Codes Gas/Air Leak (2946); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel (f&p) healthcare are currently in the process of obtaining further information regarding the reported event.We have also requested the return of the subject rt266 infant dual heated evaqua2 breathing circuit to f&p healthcare new zealand for investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in japan reported on behalf of another healthcare facility via a fisher & paykel (f&p) healthcare field representative that the rt266 infant dual heated evaqua2 breathing circuit failed the pre-use test.There was no patient involvement as the issue was found whilst the device was not in use on a patient.
 
Event or Problem Description
A healthcare facility in japan reported on behalf of another healthcare facility via a fisher & paykel (f&p) healthcare field representative that the rt266 infant dual heated evaqua2 breathing circuit failed the pre-use test.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Corrections: section d1: brand name updated.Section d8: section unticked.Method: the subject rt266 infant ventilator circuit was returned to fisher & paykel (f&p) healthcare for evaluation in new zealand where it was visually inspected and analysed.Results: visual inspection of the returned rt266 infant ventilator circuit identified no notable damage.Leak testing confirmed the presence of a leak.Further inspection of the subject device identified a gap at the duckbill slit, causing the reported leak.Conclusion: the reported leak was confirmed and was due to the damage observed on the duckbill slit of the rt266 infant ventilator circuit.The user instructions that accompany the rt266 infant ventilator circuit state: - perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.- visually inspect breathing sets for damage.- appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.

Brand Name
F&P EVAQUA 2
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23721540
Report Number9611451-2025-01763
Device Sequence Number21041614
Product Code BZE
UDI-Device Identifier09420012431103
UDI-Public(01)09420012431103(10)2103665319(11)250310(17)300310
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT266
Device Catalogue NumberRT266
Device Lot Number2103665319
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown